Publication detail
On the stability of some properties of partial algebras under powers
ŠLAPAL, J. LEERATANAVALEE, S. CHAISANSUK, N.
Czech title
O stabilitě jistých vlastností parciálních algeber vzhledem k mocninám
English title
On the stability of some properties of partial algebras under powers
Type
journal article in Web of Science
Language
en
Original abstract
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
Czech abstract
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
English abstract
In the paper, we study eight properties of partial algebras most of which are related to diagonality. For each of the properties, we give sufficient conditions under which this property is preserved by powers of partial algebras.
Keywords in Czech
partial algebra, reflexive, diagonal and commutative partial algebras, power of partial algebras
Keywords in English
partial algebra, reflexive, diagonal and commutative partial algebras, power of partial algebras
RIV year
2014
Released
01.04.2014
Publisher
SAV
Location
Bratislava
ISSN
0139-9918
Volume
64
Number
1
Pages from–to
1–12
Pages count
12
BIBTEX
@article{BUT91790,
author="Josef {Šlapal} and Sorasak {Leeratanavalee} and Nitima {Chaisansuk},
title="On the stability of some properties of partial algebras under powers",
year="2014",
volume="64",
number="1",
month="April",
pages="1--12",
publisher="SAV",
address="Bratislava",
issn="0139-9918"
}